# SDR SWIA200515664

- Difficulty date: October 4, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 7,837 hours, 6,067 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL6287
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT.   REPLACED RT INBOARD SPOILERON IAW AMM 27-62-01 AND NR 1 SECU IAW AMM 27-61-05.  OPERATIONAL CHECK GOOD.  P/N 49-164-06, S/N OFF 1205.
